# SDR SWAA2025101613939

- Difficulty date: September 11, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERCOSTAL FLOOR STRUCTURE LOCATED BTW STA 947 TO STA 967 RBL 50 WL 208.1 AT AFT GALLEY AREA.  REPLACED NEW INTERCOSTAL FLOOR STRUCTURE AND FASTENERS LOCATED BTW STA 947 TO STA 967 RBL 50 WL 208.1 AT AFT GALLEY AREA. IAW SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG:147A5650; SHEET 71; REV A.
